MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER

NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM; BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Model Number 42014
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation currently in process.No report of any adverse event related to the patient receiving insulin.Additional details are not expected to be forthcoming from the facility.
 
Event or Problem Description
Discrepant glucose results on nova phox ultra resulted in patient being treated with insulin.

Brand Name
NOVA STAT PROFILE PHOX ULTRA ANALYZER SYSTEM
Common Device Name
BLOOD GAS/ELECTROLYTE/METABOLITE/CO-OXIMETRY ANALYZER
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02453 3465
MDR Report Key7723809
Report Number1219029-2018-00002
Device Sequence Number11160066
Product Code CHL
UDI-Device Identifier00385480420143
UDI-Public00385480420143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42014
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;